Topological Methods in Nonlinear Analysis

Some remarks on Park's abstract convex spaces

Władysław Kulpa and Andrzej Szymanski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We discuss S. Park's abstract convex spaces and their relevance to classical convexieties and $L^{\ast}$-operators. We construct an example of a space satisfying the partial KKM principle that is not a KKM space. The existence of such a space solves a problem by S. Park.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 44, Number 2 (2014), 369-379.

Dates
First available in Project Euclid: 11 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1460381360

Mathematical Reviews number (MathSciNet)
MR3308248

Zentralblatt MATH identifier
1367.47055

Citation

Kulpa, Władysław; Szymanski, Andrzej. Some remarks on Park's abstract convex spaces. Topol. Methods Nonlinear Anal. 44 (2014), no. 2, 369--379. https://projecteuclid.org/euclid.tmna/1460381360


Export citation

References

  • X.P. Ding, Generalized G-KKM theorems in generalized convex spaces and their applications, J. Math. Anal. Appl. 266 (2002), 21–37.
  • R. Engelking, General Topology, Heldermann, Berlin 1989.
  • L. Gonzáles, S. Kilmer and J. Rebaza, From a KKM theorem to Nash equilibria in L-spaces, Topology Appl. 155 (2007), 165–170.
  • B. Knaster, K. Kuratowski and S.Mazurkiewicz, Ein beweis des fixpunktsatzes für n-dimensionale simplexe, Fund. Math. 14 (1929), 132–137.
  • I. Komov, Dinc The Luc and A. Rubinov, Generalized convexity and related topics, Lecture Notes in Economics and Mathematical Systems # 583, Springer.
  • W. Kulpa, Convexity and the Brouwer Fixed Point Theorem, Topology Proc. 22 (1997), 211–235.
  • W. Kulpa and A. Szymanski, Applications of general infimum principles to fixed-point theory and game theory, Set Valued Anal. 16 (2008), 375–398.
  • H. Ben-El-Mechaiekh, S. Chebbi, M. Florenzano and J.V. Llinares, Abstract convexity and fixed points, J. Math. Anal. Appl. 222 (1998), 138–150.
  • S. Park, Elements of the KKM theory on abstract convex spaces, J. Korean Math. Soc. 45 (1) (2008), 1–27.
  • ––––, A genesis of general KKM theorems for abstract convex spaces, J. Nonlinear Anal. Optim. 2 (2011), 133–146.
  • ––––, Foundations of the KKM theory, J. Nonlinear Convex Anal. 9 (2008), 1–20.
  • ––––, New generalizations of basic theorems in the KKM theory, Nonlinear Anal. 74 (2011), 3000–3010.
  • ––––, The KKM principle in abstract convex spaces: equivalent formulations and applications, Nonlinear Anal. 73 (2010), 1028–1042.
  • ––––, A genesis of general KKM theorems for abstract convex spaces, J. Nonlinear Anal. Optim. 2 (1) (2011), 121–132.
  • ––––, Remarks on simplicial spaces and $L^{\ast }$-spaces of Kulpa and Szymanski, Comm. Appl. Nonlinear Anal. 19 (1) (2012), 59–69.
  • ––––, Generalizations of the Nash Equilibrium Theorem in the KKM Theory, Hindawi Publishing Corporation, Fixed Point Theory and Applications 2010, Article ID 234706.
  • ––––, Elements of the KKM theory for generalized convex spaces, Korean J. Comput. Appl. Math. 7 (2000), 1–28.
  • ––––, Equilibrium existence theorems in KKM spaces, Nonlinear Anal. 69 (2008), 4352–4364.
  • ––––, Examples of $\mathcal{KC}$-maps and $\mathcal{KO}$-maps on abstract convex spaces, Soochow J. Math. 33 (2007), 477–486.
  • ––––, On generalizations of the KKM principle on abstract convex spaces, Nonlinear Anal. Forum 11 (2006), 67–77.
  • ––––, Remarks on the partial KKM principle, Nonlinear Anal. Forum 14 (2009), 51–62.
  • ––––, Remarks on KC-maps and KO-maps in abstract convex spaces, Nonlinear Anal. Forum 12 (1) (2007), 29–40.
  • S. Park and H. Kim, Admissible classes of multifunctions on generalized convex spaces, Proc. Coll. Natur. Sci. SNU 18 (1993), 1–21.
  • M.L.J. van de Vel, Theory of Convex Structures, North-Holland Mathematical Library, 50, 1993.
  • E. Zeidler, Applied Functional Analysis – Applications to Mathematical Physics, Springer–Verlag, New York, 1995.